Couldn't find what you looking for?

TRY OUR SEARCH!

I am hoping someone can tell me something about this. Plain English and honesty would be nice. My husband just went through a mid-life crisis and became very depressed. After some sessions with a psychologist, he ended up with a prescription for antidepressants. My husband says that he is feeling a lot better now. But now, he doesn't want sex any more and I don't like that. Do you that his lack of libido is a side effect of the antidepressants? What can be done about this? I am glad my husband is feeling better but I am not happy with this aspect of things.

Loading...

When did your husband start taking the antidepressants, and which ones is he taking? I do know that antidepressants often need some time to settle, and perhaps the side effects will subside with time. Normally, lack of sex drive also strikes those who suffer from depression. What was your sex life like before your husband started the medication? Are you sure that it is a result of the antidepressants, rather than the depression itself?
Reply

Loading...